One-dimensional conformable fractional Dirac system


In this article, we consider a conformable fractional Dirac system. We prove an existence and uniqueness theorem for this system and formulate a self-adjoint boundary-value problem. We also construct the associated Green matrix of the conformable fractional Dirac system, and we give the eigenfunction expansions. Finally, we give some examples.

This is a preview of subscription content, log in to check access.


  1. 1.

    Abdeljawad, T.: On conformable fractional calculus. J. Comput. Appl. Math. 279, 57–66 (2015)

    MathSciNet  Article  Google Scholar 

  2. 2.

    Abdeljawad, T., Al Horani, M., Khalil, R.: Conformable fractional semigroup operators. J. Semigroup Theory Appl. 2015(7) (2015)

  3. 3.

    Abdeljawad, T., Alzabut, J., Jarad, F.: A generalized Lyapunov-type in-equality in the frame of conformable derivatives. Adv. Differ. Equ. 2017, 321 (2017)

    Article  Google Scholar 

  4. 4.

    Abdeljawad, T., Agarwal, R.P., Alzabut, J., Jarad, F., Ozbekler, A.: Lyapunov-type inequalities for mixed non-linear forced differential equations within conformable derivatives. J. Inequal. Appl. 2018, 143 (2018)

    MathSciNet  Article  Google Scholar 

  5. 5.

    Abu, Hammad M., Khalil, R.: Conformable fractional heat differential equations. Int. J. Pure Appl. Math. 94(2), 215–221 (2014)

    Google Scholar 

  6. 6.

    Abu, Hammad M., Khalil, R.: Abel’s formula and Wronskian for conformable fractional differential equations. Int. J. Differ. Equ. Appl. 13(3), 177–183 (2014)

    MATH  Google Scholar 

  7. 7.

    Al-Refai, M., Abdeljawad, T.: Fundamental results of conformable Sturm–Liouville eigenvalue problems. Complexity (art. ID 3720471) (2017)

  8. 8.

    Allahverdiev, B.P., Tuna, H.: One-dimensional \(q\)-Dirac equation. Math. Methods Appl. Sci. 40(18), 7287–7306 (2017)

    MathSciNet  Article  Google Scholar 

  9. 9.

    Allahverdiev, B.P., Tuna, H., Yalçinkaya, Y.: Conformable fractional Sturm–Liouville equation. Math. Methods Appl. Sci. 1–19. (2019)

    MathSciNet  Article  Google Scholar 

  10. 10.

    Anderson, D.R., Ulness, D.J.: Newly defined conformable derivatives. Adv. Dyn. Syst. Appl. 10(2), 109–137 (2015)

    MathSciNet  Google Scholar 

  11. 11.

    Anderson, D.R., Ulness, D.J.: Properties of the Katugampola fractional derivative with potential application in quantum mechanics. J. Math. Phys. 56(6), 063502 (2015)

    MathSciNet  Article  Google Scholar 

  12. 12.

    Anderson, D.R.: Taylor’s formula and integral inequalities for conformable fractional derivatives. In: Contributions in Mathematics and Engineering, in Honor of Constantin Caratheodory. Springer, New York, pp. 25–43 (2016)

    Google Scholar 

  13. 13.

    Atangana, A., Baleanu, D., Alsaedi, A.: New properties of conformable derivative. Open Math. 13, 889–898 (2015)

    MathSciNet  Article  Google Scholar 

  14. 14.

    Benkhettou, N., Hassani, S., Torres, D.F.M.: A conformable fractional calculus on arbitrary time scales. J. King Saud Univ. 28(1), 93–98 (2016)

    Article  Google Scholar 

  15. 15.

    Cenesiz, Y., Baleanu, D., Kurt, A., Tasbozan, O.: New exact solutions of Burgers type equations with conformable derivative. Waves Random Complex Media.

    MathSciNet  Article  Google Scholar 

  16. 16.

    Chung, W.S.: Fractional Newton mechanics with conformable fractional derivative. J. Comput. Appl. Math. 290, 150–158 (2015)

    MathSciNet  Article  Google Scholar 

  17. 17.

    Eslami, M., Rezazadeh, H.: The first integral method for Wu–Zhang system with conformable time-fractional derivative. Calcolo 53(3), 475–485 (2016)

    MathSciNet  Article  Google Scholar 

  18. 18.

    Gulsen, T., Yilmaz, E., Goktas, S.: Conformable fractional Dirac system on time scales. J. Inequal. Appl. 2017, 161 (2017)

    MathSciNet  Article  Google Scholar 

  19. 19.

    Karayer, H., Demirhan, D., Büyükkilic, D.: Conformable fractional Nikiforov–Uvarov method. Commun. Theor. Phys. 66, 12–18 (2016)

    MathSciNet  Article  Google Scholar 

  20. 20.

    Jarad, F., Adjabi, Y., Baleanu, D., Abdeljawad, T.: On defining the distributions \(\delta ^{r}\) and \(\left( \delta ^{\prime }\right) ^{r} \)by conformable derivatives Adv. Differ. Equ. 2018, 407 (2018)

    Article  Google Scholar 

  21. 21.

    Khalil, R., Al Horani, M., Yousef, A., Sababheh, M.: A new definition of fractional derivative. J. Comput. Appl. Math. 264, 65–70 (2014)

    MathSciNet  Article  Google Scholar 

  22. 22.

    Khalil, R., Abu, Hammad M.: Systems of linear fractional differential equations. Asian J. Math. Comput. Res. 12(2), 120–126 (2016)

    Google Scholar 

  23. 23.

    Kolmogorov, A.N., Fomin, S.V.: Introductory Real Analysis (translated by R. A. Silverman). Dover Publications, New York (1970)

    Google Scholar 

  24. 24.

    Levitan, B.M., Sargsjan, I.S.: Sturm–Liouville and Dirac Operators. Mathematics and Its Applications (Soviet Series). Kluwer Academic Publishers Group, Dordrecht (1991)

    Google Scholar 

  25. 25.

    Naimark, M.A.: Linear Differential Operators, 2nd edn. Nauka, Moscow (1969) (English transl. of 1st edn, 1, 2, New York) (1968)

  26. 26.

    Pospisil, M., Skripkova, L.P.: Sturm’s theorems for conformable fractional differential equations. Math. Commun. 21, 273–281 (2016)

    MathSciNet  MATH  Google Scholar 

  27. 27.

    Tasbozan, O., Cenesiz, Y., Kurt, A.: New solutions for conformable fractional Boussinesq and combined KdV–mKdV equations using Jacobi elliptic function expansion method. Eur. Phys. J. Plus (2016).

  28. 28.

    Thaller, B.: The Dirac Equation. Springer, New York (1992)

    Google Scholar 

  29. 29.

    Wang, Y., Zhou, J., Li, Y.: Fractional Sobolev’s space on time Scalevia conformable fractional calculus and their application to a fractional differential equation on time scale. Adv. Math. Phys. (art. ID 963491) (2016)

  30. 30.

    Weidmann, J.: Spectral theory of ordinary differential operators. In: Lecture Notes in Mathematics, vol. 1258. Springer, Berlin (1987)

    Google Scholar 

Download references

Author information



Corresponding author

Correspondence to Hüseyin Tuna.

Additional information

Publisher's Note

Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Allahverdiev, B.P., Tuna, H. One-dimensional conformable fractional Dirac system. Bol. Soc. Mat. Mex. 26, 121–146 (2020).

Download citation


  • Conformable fractional Dirac system
  • Self-adjoint operator
  • Eigenvalues and eigenfunctions
  • Green’s matrix
  • Eigenfunction expansions

Mathematics Subject Classification

  • 34A08
  • 26A33
  • 34L10
  • 34L40
  • 47A10
  • 47B25